# SDR REXA98073

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AIR134736
- Condition: Failed
- Location: Lt Mlg Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION GOT A GEAR HANDLE LIGHT AND THE HYDRAULIC PUMP KEPT RUNNING.  PUT LANDING GEAR BACK DOWN, AND THE LEFT HAND MAIN WOULD NOT LOCK DOWN.  RAN EMERGENCY CHECKLIST, PULLED T-HANDLE WITH NO CHANGE.  LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED MAIN LANDING GEAR RETRACT ACTUATOR BRACKET RETAINING BOLT.  OPS CHECK GOOD.  (M)
